HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ELLIPTIC ESTIMATES INDEPENDENT OF DOMAIN EXPANSION

Files in This Item:
pre876.pdf247.74 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84026

Title: ELLIPTIC ESTIMATES INDEPENDENT OF DOMAIN EXPANSION
Authors: Cho, Yonggeun Browse this author
Ozawa, Tohru Browse this author
Shim, Yong-Sun Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 876
Start Page: 1
End Page: 20
Abstract: In this paper, we consider elliptic estimates for a system with mooth variable coeffcients on a domain ­ ½ Rn; n ¸ 2 containing the origin. e first show the invariance of the estimates under a domain expansion de¯ned y the scale that y = Rx, x; y 2 Rn with parameter R > 1, provided that the oeffcients are in a homogeneous Sobolev space. Then we apply these invariant stimates to the global existence of unique strong solutions to a parabolic ystem de¯ned on an unbounded domain.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69685
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University